# SDR 96FDEA00819

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 430-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3R CRACKED AND GOUGED BETWEEN STA 420 TO 440.  *S/D* REPLACED STR FROM STA 430 TO 450 PER SRM 53-10-3.
